# SDR ARWA022854

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD ACCESS COMP VERT STIFFENER AT L-28L AND FS 208.00 HAS LEVEL 2 CORROSION.  CUT OFF CORROSION SECTION OF STIFFENER, FABRICATED NEW SECTION OF STIFFENER FROM .071 7075-T6 AS PER SRM 53-1-0 AND SRM 52-2-0.  (M)
